# SDR SWAA2024030748684

- Difficulty date: February 4, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 51,481 hours, 31,307 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 312 S1l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - AT END OF FRAME STA 312 JUST ABOVE L-1 DR CUT-OUT FWD UPPER CORNER<[01] ACCOMPLISHED EA: M-22-153-01244/9108451.;[02] VERIFIED STEP 1
